Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 58, NWS Twin Cities, MN

July 14, 2010Barron County, Polk County, Wisconsin

NWS Twin Cities, MN issued this tornado warning at Jul 14, 2010, 10:42 AM CDT for Barron County, Polk County, Wisconsin. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 10:42 AM CDT (15:42 UTC)
Expired
Jul 14, 2010, 11:15 AM CDT
In force
33 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Barron County, WI, Polk County, WI

The radar

The Minneapolis radar (KMPX), 139 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 10:45 AM CDTHAIL 0.883 Se Mckinley, WITIME WAS ESTIMATED
Jul 14, 10:50 AM CDTTSTM WND DMG2 W Cumberland, WIREPORTED BY COMMUNITY CENTER. TREE DOWN BLOCKING BOTH LANES OF HWY 48 TWO MILES WEST OF CUMBERLAND.
Jul 14, 10:50 AM CDTHAIL 12 W Cumberland, WIREPORTED AT COMMUNITY CENTER.
Jul 14, 10:50 AM CDTHAIL 13 W Cumberland, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 9:00 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2915 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WFUS53 KMPX 141542
TORMPX
WIC005-095-141615-
/O.NEW.KMPX.TO.W.0058.100714T1542Z-100714T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1042 AM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL POLK COUNTY IN NORTHWEST WISCONSIN...
  NORTHWESTERN BARRON COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 1115 AM CDT

* AT 1041 AM CDT...RADAR INDICATED A STORM CAPABLE OF PRODUCING A
  TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS 6 MILES SOUTHWEST
  OF MCKINLEY...AND MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MCKINLEY...
  COMSTOCK...
  CUMBERLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON RADAR...IT MEANS THAT
STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY
BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

&&

LAT...LON 4564 9191 4542 9188 4544 9238 4560 9238
TIME...MOT...LOC 1542Z 270DEG 15KT 4550 9225

$$

JLT
2 follow-up statements
555 
WWUS53 KMPX 141551
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1051 AM CDT WED JUL 14 2010

WIC005-095-141615-
/O.CON.KMPX.TO.W.0058.000000T0000Z-100714T1615Z/
POLK WI-BARRON WI-
1051 AM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN BARRON AND
EAST CENTRAL POLK COUNTIES UNTIL 1115 AM CDT...

AT 1050 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS STORM
WAS LOCATED NEAR COMSTOCK...OR 15 MILES EAST OF BALSAM LAKE...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  COMSTOCK AND CUMBERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4564 9191 4542 9188 4544 9238 4560 9238
TIME...MOT...LOC 1551Z 262DEG 24KT 4551 9214

$$

JLT
050 
WWUS53 KMPX 141558
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1058 AM CDT WED JUL 14 2010

WIC095-141608-
/O.CAN.KMPX.TO.W.0058.000000T0000Z-100714T1615Z/
POLK WI-
1058 AM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR EAST CENTRAL POLK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4562 9216 4564 9191 4542 9188 4543 9216
TIME...MOT...LOC 1558Z 267DEG 28KT 4549 9203

$$

WIC005-141615-
/O.CON.KMPX.TO.W.0058.000000T0000Z-100714T1615Z/
BARRON WI-
1058 AM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN BARRON COUNTY
UNTIL 1115 AM CDT...

AT 1055 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS STORM
WAS LOCATED NEAR COMSTOCK...OR 16 MILES WEST OF RICE LAKE...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CUMBERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4562 9216 4564 9191 4542 9188 4543 9216
TIME...MOT...LOC 1558Z 267DEG 28KT 4549 9203

$$

JLT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this tornado warning went out at Jul 14, 6:52 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 14, 6:52 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
652 AM CDT WED JUL 14 2010

.UPDATE...

12Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...

SIGNIFICANT SEVERE WEATHER EVENT WILL LIKELY UNFOLD ACROSS THE FA
TODAY AS A LOW PRESSURE SYSTEM AND COLD FRONT PUSH THROUGH DURING
THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS CONTINUE TO MOVE
ACROSS EASTERN ND EARLY THIS MORNING NEAR THE NOSE OF THE LOW
LEVEL JET AND JUST NORTH OF +12 DEG C AT 700 MB. INDICATIONS ARE
FOR THE COMPLEX TO CONTINUE TO DRIVE EAST THIS MORNING...HOPEFULLY
PASSING JUST NORTH OF OUR MN CWA AS THE CAP BUILDS NORTHWARD. HOWEVER...
MORE STORMS WILL LIKELY DEVELOP ALONG THE COLD FRONT DURING THE
MORNING ACROSS SD AND REACH INTO WEST CENTRAL MN WITH SEVERE
STORMS LIKELY.

COMPLICATING MATTER TODAY ARE DEW POINTS FORECAST INTO THE MIDDLE
TO UPPER 70S ACROSS SOUTHERN AND EASTERN MN AND WEST CENTRAL WI.
THESE DEW POINTS ARE ALREADY INTO SD/NE AND WESTERN IA. COUPLE
THAT WITH HIGHS REACHING AROUND 90 TO THE LOWER 90S RESULTS IN
HEAT INDICES FROM 100 TO 105 DEGREES ACROSS SOUTH CENTRAL MN
THROUGH THE TWIN CITIES AND PORTIONS OF WEST CENTRAL WI. THESE
AREAS SHOULD NOT SEE CONVECTION UNTIL MID TO LATE AFTERNOON...SO
THIS RESULTED IN A HEAT ADVISORY BEING ISSUED. IT WILL BE VERY
UNCOMFORTABLE THIS AFTERNOON WITH THE UPPER 70S DEW POINTS. THE
HEAT ADVISORY RUNS FROM NOON UNTIL 6 PM.

BIGGEST CONCERN FOR THE DAY IS THE POTENTIAL FOR TORNADOES HERE
IN THE TWIN CITIES AS WELL AS POINTS EAST AND SOUTH. AS WE GET
CLOSER TO THE EVENT...MODEL SOLUTIONS ARE SUGGESTING THAT THE
INITIAL LOW CURRENTLY OVER SD WILL LIFT INTO NORTHERN MN TODAY
WHILE ANOTHER LOW DEVELOPS ALONG THE FRONT BY 21Z OVER THE
TWIN CITIES. THIS SECOND LOW WILL BE ACCOMPANIED BY SURFACE TO
3KM CAPE AOA 200 J/KG...ALONG WITH TREMENDOUS SHEAR. LOCAL
TORNADO PROBABILITIES SKYROCKET ACROSS THE TWIN CITIES METRO AREA
BY 21Z. THE HRRR IS CATCHING ON TO HAVING A SUPERCELL NEAR THE
SOUTHWEST METRO IN THE 20-21Z TIME FRAME. HENCE...A VERY DANGEROUS
AFTERNOON/EVENING IS SETTING UP AS STORMS EXPLODE OVERHEAD AND TO
THE SOUTH. THESE WILL PUSH ACROSS THE WI CWA AND SE MN THROUGH
EARLY EVENING WITH PRECIP MAINLY OVER BY 06Z.

LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE DAY/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY AFTERNOON/SATURDAY
NIGHT COULD BRING ANOTHER CHANCE OF SEVERE WEATHER.

&&

.AVIATION.../12Z TAF ISSUANCE/

VERY ACTIVE PERIOD AHEAD THROUGH 03Z THU AS A STRONG COLD FRONT
SWEEPS ACROSS TERMINALS. FIRST CONCERN THIS MORNING IS CONVECTION
UP BY AXN. THIS ACTIVITY HAS BEEN GOING ALL NIGHT SINCE SW NODAK
AND HAS BEEN RUNNING JUST NORTH OF A WARM FRONT ASSOCIATED WITH A
LOW MOVING ACROSS SODAK. THIS ACTIVITY LOOKS TO CLIP AXN...STAYING
MOSTLY NORTH...AND BASED ON LOCATION OF 14C ISOTHERM AT H7...IT
SHOULD ALSO STAY NORTH OF STC...THOUGH CURRENT RADAR IMAGERY DOES
SHOW SOME SCATTERED SHOWER ACTIVITY WILL SNEAK THROUGH THERE THIS
MORNING. FOR THIS AFTERNOON EXTREMELY UNSTABLE ENVIRONMENT WILL BE
IN PLACE AHEAD OF THE WARM FRONT...THOUGH EARLY TRANSMISSION FOR
12Z KMPX SOUNDING SHOWS A VERY STOUT CAP IS IN PLACE /750 MB WARM
NOSE IS +18C/...WHICH WILL MUDDY THE WATERS TODAY. BASED AFTERNOON
THUNDERSTORM FORECAST ON HRRR SOLUTIONS...WHICH HAVE BEEN PRETTY
CONSISTENT WITH DEVELOPING CONVECTION AROUND 19Z BTWN RWF AND MSP.
WHEN THUNDERSTORMS DO DEVELOP...MLCAPES IN THE 3000-5000 J/KG
RANGE WILL RESULT IN EXPLOSIVE GROWTH IN THUNDERSTORMS...WHICH
WILL LIKELY QUICKLY BE SEVERE. THIS WILL NEED TO MONITORED VERY
CLOSELY THROUGH THE AFTERNOON AS SIGNIFICANT IMPACTS ARE POSSIBLE
AT MSP/RNH/EAU. FRONT WILL CLEAR EAU BY 03Z...WHEN ALL TSRA SHOULD
BE DONE. FOR WINDS...WILL BE GUSTY THIS MORNING WITH 40 KT LLJ
SITTING OVHD...BUT WILL DIMINISH THROUGH THE AFTERNOON OUTSIDE OF
CONVECTION. DIRECTIONS WILL BE SE TO START AND TEND MORE WRLY
BEHIND THE FRONT.

KMSP...CONFIDENCE IN SIGNIFICANT TSRA ACTIVITY IMPACTING THE VCNTY
OF THE FIELD HIGH AT THIS POINT...BASED ON FORECASTS FROM SEVERAL
RUNS OF THE RUC NOW SHOWING THE CAP BREAKING AT MSP AROUND 21Z.
HARD TO SAY AT THIS POINT IF THE FIELD WILL TAKE A DIRECT
HIT...BUT DENSE COVERAGE OF TSRA EXPECTED AROUND THE TWIN CITIES
WILL LIKELY CREATE HAVOC IN SOME OF THE DEPARTURE/ARRIVAL GATES.
ONCE THIS ACTIVITY MOVES THROUGH...WILL HAVE VERY QUIET WEATHER TO
END THE TAF AS WINDS TURN TO THE WEST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR BLUE
     EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
     HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-
     STEELE-WASECA-WASHINGTON-WATONWAN.

WI...HEAT ADVISORY FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
     CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

RAH/MPG
Hazardous weather outlook, Jul 14, 4:22 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 AM CDT WED JUL 14 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
422 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE OUTLOOK AREA TODAY AND EARLY TONIGHT AS A LOW PRESSURE SYSTEM
AND COLD FRONT MOVE THROUGH. SEVERE THUNDERSTORMS ARE POSSIBLE
THIS MORNING ACROSS WESTERN AND CENTRAL MINNESOTA...WITH THE
SEVERE THREAT SHIFTING INTO EASTERN AND SOUTHERN MINNESOTA THIS
AFTERNOON AND ACROSS WEST CENTRAL WISCONSIN DURING THE LATE
AFTERNOON AND EVENING HOURS. VERY LARGE HAIL...DAMAGING WINDS AND
A FEW TORNADOES ARE POSSIBLE WITH THE STORMS TODAY AND EARLY
TONIGHT.

IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...A HEAT ADVISORY
IS IN EFFECT FOR THIS AFTERNOON FOR EAST CENTRAL AND SOUTH
CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. HIGH
TEMPERATURES NEAR 90 COUPLED WITH DEW POINTS RISING INTO THE
MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDICES FROM 100 TO 105
DEGREES. THE HEAT ADVISORY INCLUDES THE TWIN CITIES METROPOLITAN
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND EARLY
TONIGHT.

RAH

In the hours before

Local storm report, Jul 14, 7:45 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
745 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     HAIL             4 NNE OSAKIS            45.92N 95.12W
07/14/2010  M1.25 INCH       TODD               MN   PUBLIC

            TODD COUNTY 911 CENTER HAD A REPORT OF LARGER THAN
            QUARTER SIZE HAIL ON THE NORTH END OF LAKE OSAKIS.

&&

MPG
Local storm report, Jul 14, 8:05 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HAIL             10 E LONG PRAIRIE       45.98N 94.65W
07/14/2010  M1.75 INCH       TODD               MN   LAW ENFORCEMENT

&&

KME
Local storm report, Jul 14, 8:11 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
811 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             1 S LONG PRAIRIE        45.97N 94.86W
07/14/2010  M1.00 INCH       TODD               MN   TRAINED SPOTTER

            SOME HAIL A LITTLE LARGER THAN QUARTERS

&&

KME
Special weather statement, Jul 14, 8:27 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 AM CDT WED JUL 14 2010

MNZ043-044-050-141415-
BENTON-MILLE LACS-MORRISON-
827 AM CDT WED JUL 14 2010

AT 824 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF SARTELL. THIS STORM WAS MOVING EAST
AT 45 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SAUK RAPIDS.
  MAYHEW.
  FOLEY.
  PARENT.
  RONNEBY.
  RUM RIVER.
  FORESTON.
  MILACA.

LAT...LON 4557 9352 4555 9411 4556 9415 4561 9420
      4568 9420 4568 9419 4569 9420 4581 9420
      4584 9353
TIME...MOT...LOC 1327Z 256DEG 41KT 4566 9409
Special weather statement, Jul 14, 9:16 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
916 AM CDT WED JUL 14 2010

MNZ045-052-053-WIZ014-141500-
CHISAGO-ISANTI-KANABEC-POLK-
916 AM CDT WED JUL 14 2010

AT 910 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM MORA TO 5 MILES WEST OF GRANDY. THE
STORMS WERE MOVING EAST AT 65 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BRUNSWICK.
  GRASSTON.
  QUAMBA.
  RUSH CITY.
  DALBO.
  BRAHAM.
  MORA.
  RUSH CITY.

LAT...LON 4599 9304 4597 9312 4575 9313 4574 9285
      4570 9285 4567 9287 4564 9285 4559 9286
      4558 9351 4590 9350 4608 9305
TIME...MOT...LOC 1414Z 256DEG 54KT 4580 9333
Special weather statement, Jul 14, 9:49 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 AM CDT WED JUL 14 2010

MNZ053-WIZ014-015-141530-
BARRON-CHISAGO-POLK-
949 AM CDT WED JUL 14 2010

AT 946 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF GRANTSBURG
TO 4 MILES EAST OF BRANCH TO STACY. THESE STORMS WERE MOVING EAST AT
45 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH A BRIEF
PERIOD OF HEAVY RAIN.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STACY.
  WOLF CREEK.
  CUSHING.
  TAYLORS FALLS.
  LEWIS.
  WANDEROOS.
  BALSAM LAKE.
  LUCK.
  TURTLE LAKE.
  CUMBERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4572 9215 4565 9215 4564 9189 4563 9188
      4523 9209 4540 9302 4565 9286 4565 9255
      4571 9255 4574 9252 4573 9216
TIME...MOT...LOC 1448Z 277DEG 40KT 4587 9267 4553 9285
          4541 9294

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:12 AM CDTHeat AdvisoryMPXChippewa, Dunn, Eau Claire, Pepin, Pierce, Saint Croix15 hr
Jul 14, 9:49 AM CDTSpecial Weather StatementMPXPolk41 min
Jul 14, 10:23 AM CDTSevere Thunderstorm WarningMPXBarron, Polk52 min
Jul 14, 11:10 AM CDTSevere Thunderstorm WarningMPXBarron, Rusk65 min
Jul 14, 11:18 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn57 min
Jul 14, 12:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk63 min
Jul 14, 1:37 PM CDTAreal Flood AdvisoryMPXBarron, Polk3 hr
Jul 14, 1:43 PM CDTSevere Thunderstorm WarningMPXPolk47 min
Jul 14, 2:23 PM CDTSevere Thunderstorm WarningMPXBarron, Polk67 min
Jul 14, 2:33 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix44 min
Jul 14, 2:46 PM CDTTornado WarningMPXDunn, Pierce, Saint Croix44 min
Jul 14, 2:55 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce65 min
Jul 14, 3:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin63 min
Jul 14, 3:52 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire53 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.